# SDR DALA2022123008501

- Difficulty date: December 30, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 58,030 hours, 41,322 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER DOOR JAMB AT AFT CARGO COMPARTMENT DOOR (C2).   LOWER DOOR JAMB AT AFT CARGO COMPARTMENT DOOR WAS REPLACED IAW SRM 53-20-15- 2R REPAIR 7, SRM 51-40-02-0G, SRM 51-41-05-0G, AND SRM 51-41-01- 0G.
